# SDR YENA2022121501249

- Difficulty date: December 11, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 040
- Aircraft time: 42,224 hours, 27,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DURING THE WALK AROUND, AN EMERGENCY LIGHT FROM THE AFT PASS DOOR WAS FOUND INOP; REF WO: N239JB/2088 NR-00085 - REPLACED EMERGENCY LIGHT POWER UNIT FROM AFT PASS DOOR PER EMB-190 AMM 33-50-01-000-801-A & EMB 190 AMM 33-50-01-400-801-A.'
